# SDR CA020124005

- Difficulty date: January 14, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,886 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE LIGHT ON APPROACH INTO WASHINGTON. CREW CONDUCTED A GO AROUND THEN CARRIED OUT A MANUAL EXTENSION. AFTER LANDING THE NOSE STEERING WAS INOPERATIVE. FOUND TO BE THE LANDING CONTROL LEVER AT FAULT. REPLACED LANDNG CONTROL LEVER, OPERATIONAL CHECK CARRIED OUT, SYSTEM FOUND SERVICEABLE.
